International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 397-403
Solutions of an ordinary differential equation as a class of Fourier kernels
Department of Mathematics and Statistics, The University of Calgary, Alberta T2N 1N4, Canada
Received 23 February 1989
Copyright © 1990 B. Aggarwala and C. Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
While there are various methods of generating Fourier kernels mentioned in the literature it is not so well recognized that Fourier kernels can be obtained as solutions of differential equations. In this note we define a class of Fourier kernels, which are solutions of a - fold Bessel equation.